# SDR ASAA2020122533747

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 52,516 hours, 15,793 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34T
- Condition: Inoperative
- Location: Hf Radio
- Part time: 41,370 hours, 12,308 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 2 INOPERABLE ON TRANSMIT & RECEIVE.  GROUNDED-YES.  FOUND BITE ON NR 2 HF TRANSCEIVER INOPERABLE.  REMOVED AND REPLACED NR 2 HF TRANSCEIVER, IAW B737-800 AMM 23-11-21.  OPERATIONS CHECKS GOOD.  GROUND VERIFICATION GOOD.
